Volume 20, Number 2
Previous Issue Next Issue

Elisabetta Santi & M. G. Cimoroni

J. Comp. Math., 20 (2002), pp. 113-120

Preview Full PDF 161 1795 Abstract

Hua Zhong Tang & Hua Mo Wu

J. Comp. Math., 20 (2002), pp. 121-128

Preview Full PDF 168 1912 Abstract

Qing Ping Deng & Xiao Ping Feng

J. Comp. Math., 20 (2002), pp. 129-152

Preview Full PDF 168 1902 Abstract

Dan Ping Yang

J. Comp. Math., 20 (2002), pp. 153-164

Preview Full PDF 169 1865 Abstract

Qi Ya Hu & De Hao Yu

J. Comp. Math., 20 (2002), pp. 165-174

Preview Full PDF 167 1765 Abstract

Kai Li Xiang & R. M. Thmoas

J. Comp. Math., 20 (2002), pp. 175-184

Preview Full PDF 163 1802 Abstract

Yi Fa Tang

J. Comp. Math., 20 (2002), pp. 185-196

Preview Full PDF 160 1817 Abstract

Ping Luo & Guo Ping Liang

J. Comp. Math., 20 (2002), pp. 197-206

Preview Full PDF 162 1836 Abstract

Chuan Qing Gu & Gong Qing Zhu

J. Comp. Math., 20 (2002), pp. 207-216

Preview Full PDF 162 1863 Abstract

Birama Sory Sidibe & Ming Zhu Liu

J. Comp. Math., 20 (2002), pp. 217-224

Preview Full PDF 164 1848 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard